# SDR SWAA2022040584296

- Difficulty date: March 15, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AT LEVEL STR 19R FWD CARGO COMPARTMENT 2022-144844 / [01] TOOL USED: CALIPER; P/N: 700-113-10; S/N: 0023246; DUE DATE: 23-SEP-22;[02] REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19R FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING# 143A7902 REV.-;[03] CORRECTED STEP 2 REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19R FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING# 143A7902 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
